# SDR 97ZZZX1420

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Lt Wing Ws 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON LT WING LOWER CAP AT WS 437.  REF:  SI 104
